MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. GEM PREMIER 4000 PAK; ELECTRODE MEASUREMENT, BLOOD GASES

INSTRUMENTATION LABORATORY CO. GEM PREMIER 4000 PAK; ELECTRODE MEASUREMENT, BLOOD GASES
Catalog Number 00027407504
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is an initial report.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that the gem premier 4000 pak cartridge was leaking red fluid.
 
Additional Manufacturer Narrative
Customer reported cartridge leaking red fluid, however the cartridge was not returned, nor were photos provided.The manufacturing records were reviewed for the gem premier 4000 cartridge cartridge (serial # (b)(6): which demonstrated that the gem premier 4000 cartridge was found to pass all manufacturing and quality assurance (qa) specifications.A review of the complaint database revealed no trend excursion pertaining to the reported failure mode.Therefore, no remedial action required.
 
Event or Problem Description
The customer reported that a gem premier 4000 pak cartridge (cartridge serial number:(b)(6), instrument serial number:(b)(6) was leaking red fluid.Customer used universal precautions to clean leak.There was no operator injury.

Brand Name
GEM PREMIER 4000 PAK
Common Device Name
ELECTRODE MEASUREMENT, BLOOD GASES
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer Contact
anuja khan
180 hartwell road
bedford, MA 01730
MDR Report Key21267053
Report Number1217183-2025-00001
Device Sequence Number18269020
Product Code CHL
UDI-Device Identifier08426950554806
UDI-Public(01)08426950554806(11)240924(17)250116(10)240924B
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K112995
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2025
Device Catalogue Number00027407504
Device Lot Number240924B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown